Publications in collaboration with researchers from Universitat Politècnica de Catalunya (14)

2015

  1. Reduction of polysymplectic manifolds

    Journal of Physics A: Mathematical and Theoretical, Vol. 48, Núm. 5

2014

  1. Unimodularity and Preservation of Volumes in Nonholonomic Mechanics

    Journal of Nonlinear Science, Vol. 25, Núm. 1, pp. 203-246

2012

  1. Reduction of a symplectic-like Lie algebroid with momentum map and its application to fiberwise linear Poisson structures

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 16

  2. Kinematic reduction and the Hamilton-Jacobi equation

    Journal of Geometric Mechanics, Vol. 4, Núm. 3, pp. 207-237

2008

  1. Two-level experiments for binary response data

    Computational Statistics and Data Analysis, Vol. 53, Núm. 1, pp. 196-208

  2. Sample size determination for 2k-r experiments with a binomial response

    Journal of Applied Statistics, Vol. 35, Núm. 4, pp. 357-367

2007

  1. Simulation-based designs for multiperiod control

    Computational Statistics and Data Analysis, Vol. 51, Núm. 12, pp. 6624-6641

  2. On the information in two-level experiments

    Model Assisted Statistics and Applications, Vol. 2, Núm. 4, pp. 173-187

2005

  1. Pre-multisymplectic constraint algorithm for field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 2, Núm. 5, pp. 839-871

2004

  1. Diseños factoriales 2² óptimos en espacios acotados para regresión logística

    XXVIII Congreso Nacional de Estadística e Investigación Operativa: [archivo de ordenador] Cádiz, 25-29 de octubre de 2004

2002

  1. Singular Lagrangian systems on jet bundles

    Fortschritte der Physik, Vol. 50, Núm. 2, pp. 105-169

2001

  1. Bayesian heuristic for multiperiod control

    Journal of the American Statistical Association, Vol. 96, Núm. 455, pp. 1113-1121